Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 312574, 14 pages
http://dx.doi.org/10.1155/2015/312574
Research Article

The Asymptotic Behavior in a Nonlinear Cobweb Model with Time Delays

1Department of Economics, International Center for Further Development of Dynamic Economic Research, Chuo University, 742-1 Higashi-Nakano, Hachioji, Tokyo 192-0393, Japan
2Department of Applied Mathematics, University of Pécs, Ifjúság Útja 6, Pécs 7624, Hungary

Received 24 March 2015; Accepted 29 June 2015

Academic Editor: Peng Shi

Copyright © 2015 Akio Matsumoto and Ferenc Szidarovszky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Kaldor, “A classificatory note on the determinateness of equilibrium,” Review of Economic Studies, vol. 1, pp. 122–136, 1934. View at Google Scholar
  2. G. I. Bischi, C. Chiarella, M. Kopel, and F. Szidarovszky, Non-Linear Oligopolies: Stability and Bifurcations, Springer, Berlin, Germany, 2010.
  3. K. Shirai and Y. Amano, “Nonlinear characteristics of the rate of return in the production process,” International Journal of Innovative Computing, Information and Control, vol. 10, no. 2, pp. 601–616, 2014. View at Google Scholar · View at Scopus
  4. R. Dieci and F. Westerhoff, “Interacting cobweb markets,” Journal of Economic Behavior and Organization, vol. 75, no. 3, pp. 461–481, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. C. H. Hommes, “Dynamics of the cobweb model with adaptive expectations and nonlinear supply and demand,” Journal of Economic Behavior & Organization, vol. 24, no. 3, pp. 315–335, 1994. View at Publisher · View at Google Scholar · View at Scopus
  6. J. B. Haldane, “A contribution to the theory of price fluctuations,” Review of Economic Studies, vol. 1, no. 3, pp. 186–195, 1934. View at Publisher · View at Google Scholar
  7. A. B. Larson, “The hog cycle as harmonic motion,” Journal of Farm Economics, vol. 46, no. 2, pp. 375–386, 1964. View at Publisher · View at Google Scholar
  8. M. C. Mackey, “Commodity price fluctuations: price dependent delays and nonlinearities as explanatory factors,” Journal of Economic Theory, vol. 48, no. 2, pp. 497–509, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. Gori, L. Guerrini, and M. Sodini, “Hopf bifurcation in a cobweb model with discrete time delays,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 137090, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. Bellman and K. L. Cooke, Differential-Difference Equations, The Rand Corporation, Santa Monica, Calif, USA, 1963.
  11. A. Matsumoto and F. Szidarovszky, “An elementary study of a class of dynamic systems with single time delay,” Cubo, vol. 15, no. 3, pp. 1–7, 2013. View at Google Scholar · View at MathSciNet
  12. A. Matsumoto and F. Szidarovszky, “An elementary study of a class of dynamic systems with two time delays,” Cubo, vol. 14, no. 3, pp. 103–113, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. K. Gu, S.-I. Niculescu, and J. Chen, “On stability crossing curves for general systems with two delays,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 231–253, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. Lin and H. Wang, “Stability analysis of delay differential equations with two discrete delays,” Canadian Applied Mathematics Quarterly, vol. 20, no. 4, pp. 519–533, 2012. View at Google Scholar · View at MathSciNet
  15. L. Gori, L. Guerrini, and M. Sodini, “Hopf bifurcation and stability crossing curves in a cobweb model with heterogeneous producers and time delays,” Nonlinear Analysis: Hybrid Systems, vol. 18, pp. 117–133, 2015. View at Publisher · View at Google Scholar